# SDR 2021F00058

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Aircraft: N286JR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20014
- Aircraft time: 3,790 hours, 1,965 cycles
- Engine: Hnywl AS90711A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C47329011
- Part serial: 249
- Condition: Intermittent
- Location: Stab Trim
- Part time: 2,293 hours, 1,880 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM KVNY, PILOTS GOT A PRIM STAB TRIM FAIL, MACH TRIM FAIL, RUDDER LIMITER FAIL, CAS MESSAGES. AFTER ABOUT 5 SECONDS, ALL BUT PRIM STAB TRIM FAIL MESSAGES WENT AWAY AND COULD NOT BE CLEARED.  PILOTS REVERTED TO SEC TRIM AND DECIDED TO RETURN TO KVNY SINCE THE AIRCRAFT IS ALTITUDE AND SPEED LIMITED WHEN USING SECONDARY TRIM. LANDED WITHOUT INCIDENT.  MECHANIC WAS DISPATCHED TO T/S THE PROBLEM.  WHEN HE POWERED UP THE PLANE, THE CAS MESSAGE WAS GONE AND THE TRIM SYSTEM RAN NORMALLY.  RE-RACKED THE HSTECU AND PERFORMED FUNCTIONAL TEST PER THE M.M. NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
